{"product_id":"advil-cold-flu-ibuprofen-200mg-pain-relief-50-tablets","title":"Advil Cold \u0026 Flu, Ibuprofen 200mg, Pain Relief, 50 Tablets","description":"\u003ch2\u003eProduct Overview\u003c\/h2\u003e\n\u003cp\u003eAdvil Multi Symptom Cold and Flu Medicine is a cold medicine for adults that is uniquely formulated with three active ingredients to relieve your toughest cold and flu symptoms. Combining a pain reliever and fever reducer with a nasal decongestant and an antihistamine, this cold and flu medicine helps you temporarily tackle symptoms associated with influenza and the common cold. It also provides nasal swelling relief and restores freer breathing with a single dose.\u003c\/p\u003e\n\u003ch3\u003eFeatures\u003c\/h3\u003e\n\u003cul\u003e\n  \u003cli\u003eIbuprofen 200mg\u003c\/li\u003e\n  \u003cli\u003ePain Relief\u003c\/li\u003e\n  \u003cli\u003e50 Tablets\u003c\/li\u003e\n  \u003cli\u003e200mg\u003c\/li\u003e\n\u003c\/ul\u003e","brand":"EvePharmacy","offers":[{"title":"Default Title","offer_id":67610144244028,"sku":"B07CVWZ36S","price":21.33,"currency_code":"USD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0998\/7388\/2428\/files\/91yjfyuCDfL._AC_SL1500.jpg?v=1790879571","url":"https:\/\/evellcllc.myshopify.com\/products\/advil-cold-flu-ibuprofen-200mg-pain-relief-50-tablets","provider":"Eve LLC","version":"1.0","type":"link"}